# SDR USAA2011072800017

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6546409233
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACK IN LEFT MAIN WHEEL WELL PRESSURE DECK AT BS 665, LBL 40.  REPAIRED LEFT MAIN WHEEL WELL PRESSURE DECK IAW EA 130643.
